# SDR AWXA200401402

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 19,986 hours, 7,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3336
- Condition: Failed
- Location: Cabin
- Part time: 12,990 hours, 4,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-04 CHECK THE LT OVERWING EMERGENCY POWER SUPPLY UNIT WAS FOUND TO HAVE AN INTERNAL FAILURE.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
